# SDR DL72W952913

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A LINE OF SMALL NICKS 6 INCHES LONG COMING DOWN FROM AFT LAV SERVICE PAN ON THE FUSELAGE SKIN WITH CORROSION.  FOUND DURING C-1 LTR CK TPAMM.  REPAIRED PER SRM 53-30-1, FOUND IN ALLOWABLE LIMITS.
